# SDR HEEA072618

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- Aircraft time: 17,273 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064100900
- Part serial: 6634
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INITIAL INSTALLATION UNIT WOULD NOT TRANSMIT DURING FUNCTIONAL TEST. FOUND MODULATION WEAK WHEN UNIT WAS COOL AND WOULD GO UP AS UNIT WARMED UP.  REPLACED CR325 DIODE AND REALIGNED TRANSMITTER.  REPAIRED.  BENCH CHECK GOOD.
